Research Article
BibTex RIS Cite
Year 2015, Volume: 44 Issue: 5, 1099 - 1108, 01.10.2015

Abstract

References

  • .. .

Signed degree sequences in signed multipartite graphs

Year 2015, Volume: 44 Issue: 5, 1099 - 1108, 01.10.2015

Abstract

A signed k-partite graph (signed multipartite graph) is a k-partite graph in which each edge is assigned a positive or a negative sign. If G(V1, V2· · · , Vkis a signed k-partite graph with V={vi1,vi2,··· ,vini}≤ ≤ k, the signed degree of vij is sdeg(vij) = dij d+ij− dij, where 1ik,1jnand d+ij(dij)is the number of positive (negative) edges incident with vij. The sequences α= [di1,di2,··· ,dini]≤ ≤ k, are called the signed degree sequences of G(V1,V2,··· ,Vk). The set of distinct signed degrees of the vertices in a signed k-partite graph G(V1, V2· · · , Vkis called its signed degree set. In this paper, we characterize signed degree sequences of signed k-partite graphs. Also, we give the existence of signed k-partite graphs with given signed degree sets.

References

  • .. .
There are 1 citations in total.

Details

Primary Language English
Subjects Mathematical Sciences
Journal Section Mathematics
Authors

S. Pirzada This is me

T. A. Naikoo This is me

Publication Date October 1, 2015
Published in Issue Year 2015 Volume: 44 Issue: 5

Cite

APA Pirzada, S., & Naikoo, T. A. (2015). Signed degree sequences in signed multipartite graphs. Hacettepe Journal of Mathematics and Statistics, 44(5), 1099-1108.
AMA Pirzada S, Naikoo TA. Signed degree sequences in signed multipartite graphs. Hacettepe Journal of Mathematics and Statistics. October 2015;44(5):1099-1108.
Chicago Pirzada, S., and T. A. Naikoo. “Signed Degree Sequences in Signed Multipartite Graphs”. Hacettepe Journal of Mathematics and Statistics 44, no. 5 (October 2015): 1099-1108.
EndNote Pirzada S, Naikoo TA (October 1, 2015) Signed degree sequences in signed multipartite graphs. Hacettepe Journal of Mathematics and Statistics 44 5 1099–1108.
IEEE S. Pirzada and T. A. Naikoo, “Signed degree sequences in signed multipartite graphs”, Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 5, pp. 1099–1108, 2015.
ISNAD Pirzada, S. - Naikoo, T. A. “Signed Degree Sequences in Signed Multipartite Graphs”. Hacettepe Journal of Mathematics and Statistics 44/5 (October 2015), 1099-1108.
JAMA Pirzada S, Naikoo TA. Signed degree sequences in signed multipartite graphs. Hacettepe Journal of Mathematics and Statistics. 2015;44:1099–1108.
MLA Pirzada, S. and T. A. Naikoo. “Signed Degree Sequences in Signed Multipartite Graphs”. Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 5, 2015, pp. 1099-08.
Vancouver Pirzada S, Naikoo TA. Signed degree sequences in signed multipartite graphs. Hacettepe Journal of Mathematics and Statistics. 2015;44(5):1099-108.